# SDR SWIA200110128

- Difficulty date: August 25, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 15,270 hours, 13,759 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Switch
- Condition: Malfunctioned
- Location: Cooling Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

''DISPLAY COOL'' CAUTION MESSAGE IN FLIGHT WITH FAN SWITCH ''NORM'' AND ''FLT ALTN'' EXTINGUISHED IN STBY MODE. MOVED DISPLAY FAN SWITCH FROM NORMAL TO GND ALT POSITION AND COLLARED CB 1D2.
